# SDR AALA201806059003

- Difficulty date: May 11, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 48,202 hours, 29,081 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Part time: 48,202 hours, 29,081 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAPPED WATER INDICATED ON THE LEFT ELEVATOR BETWEEN RIBS 1 TO 4,  AT 24.5 INCHES FROM OUTBOARD RIB 1 AND 4.7 INCHES FROM TRAILING EDGE.  REPAIRED THE LT ELEVATOR SKIN PANEL HONEY COMB CORE CELLS IAW SRM 55-21-11-300-004, PAR 2.A.
